RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Illarionova, Liobov V.

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:168
Abstract pages:977
Full texts:312
References:136
Candidate of physico-mathematical sciences
Birth date: 8.01.1977
E-mail:

http://www.mathnet.ru/eng/person51237
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. L. V. Illarionova, “On the optimal control problem for equations of acoustic wave diffraction”, Dal'nevost. Mat. Zh., 18:2 (2018),  195–205  mathnet
2. A. A. Illarionov, L. V. Illarionova, “The solvability of stationary boundary value problem for Euler equations”, Dal'nevost. Mat. Zh., 18:1 (2018),  48–55  mathnet
2015
3. A. A. Illarionov, L. V. Illarionova, “The stationary solutions to the two-dimensional Navier–Stokes equation for large fluxes”, Dal'nevost. Mat. Zh., 15:1 (2015),  61–69  mathnet  elib
2014
4. A. A. Illarionov, L. V. Illarionova, “Analytic solutions of extremal problems for the Laplace's equation”, Dal'nevost. Mat. Zh., 14:2 (2014),  231–241  mathnet
2010
5. L. V. Illarionova, “Optimal control problem for stationary equations of elastic waves diffraction”, Dal'nevost. Mat. Zh., 10:1 (2010),  31–40  mathnet
6. N. E. Ershov, L. V. Illarionova, “Numerical solution of a three-dimensional stationary problem of the diffraction of elastic waves”, Zh. Vychisl. Mat. Mat. Fiz., 50:3 (2010),  486–502  mathnet  mathscinet; Comput. Math. Math. Phys., 50:3 (2010), 464–480  isi  scopus
2008
7. L. V. Illarionova, “Optimal control problem for steady-state equations of acoustic wave diffraction”, Zh. Vychisl. Mat. Mat. Fiz., 48:2 (2008),  297–308  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 48:2 (2008), 284–294  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019